What's happening to me? (Permanent fillers)

I had a permanent bone material injected into my nose (1mg) .The PS said there were no complications or risks.But a week later I started having spasms, tingling,pain, pressure, throbbing sensations in the injected areas or near them.This has been non stop torture for 4 months straight,evry hour of evry day.Contacted thousands of times the PS and no help came.I did it because it was cheaper for my parents.Made every exam possible and evthing was fine.But the sensations are desperating. I'm lost.

Doctor Answers 1

Nose

I suggest you seek a second opinion with a thorough exam and a possible scan.

Injections in that area could affect the vessels, nerves or pressure to the cartilage.


London Dermatologist
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.